# SDR CHQA20130918351

- Difficulty date: September 18, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 26,213 hours, 21,721 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,835 hours, 23,925 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14548234407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  SERVICE DOOR LOWER FRAME WAS FOUND TO BE CORRODED.  THE FRAME WAS REPAIRED IAW SRM 51-10-03 AND ETD 2013-145-042010.
